# SDR SWAA2023090898067

- Difficulty date: September 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 61,437 hours, 36,744 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN: SEAT 11E RECLINES INTO THE EMERGENCY EXIT LANE.<[01] ADJUSTED HYDRO-LOCK PER AMM 25-22-00;[02] C/W INSPECTION PER AMM 25-22-00.
